# SDR AALA991053

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32185831
- Condition: Defective
- Location: Rt Acm
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IAH - FLT 616 - ON APPROACH TO IAH FROM DFW, SMOKE DETECTED IN CABIN.  RIGHT AIR CONDITIONING PACK WAS SHUT DOWN AND PULLED J-7 CIRCUIT BREAKER.  LANDED IAH WITHOUT INCIDENT.  REPLACED RIGHT AIR CONDITIONING PACK TEMPERATURE CONTROL VALVE.  ALSO, REPLACED LEFT AND RIGHT COALESCER BAGS.  PERFORMED AIR CONDITIONING PACK BURN-OUT PER MM.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
